Commentarii Mathematici Helvetici

Full-Text PDF (563 KB) | Metadata | Table of Contents | CMH summary
Volume 89, Issue 2, 2014, pp. 343–403
DOI: 10.4171/CMH/322

Published online: 2014-06-18

Théorème des périodes et degrés minimaux d'isogénies

Éric Gaudron[1] and Gaël Rémond[2]

(1) Université de Grenoble I, Saint-Martin-d'Hères, France
(2) Université Grenoble I, Saint-Martin-d'Hères, France

We give a new, sharpened version of the period theorem of Masser and Wüstholz, which is moreover totally explicit. We also present a new formulation involving all archimedean places. We then derive new bounds for elliptic isogenies, improving those of Pellarin. The small numerical constants obtained allow an application to Serre’s uniformity problem in the split Cartan case, thanks to the work of Bilu, Parent and Rebolledo.

Keywords: Lemme matriciel, théorème des périodes, isogénie minimale elliptique, problème d'uniformité de Serre, méthode de la section auxiliaire, pente d’Arakelov, lemme d'interpolation analytique

Gaudron Éric, Rémond Gaël: Théorème des périodes et degrés minimaux d'isogénies. Comment. Math. Helv. 89 (2014), 343-403. doi: 10.4171/CMH/322